# SDR COEA2009082511900

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR - FRAME 36 AT STRINGER 6 AFT CARGO DOOR SKIN SURROUNDING HAS SCORE FROM UPPER SHOOT BOLT HITTING SKIN.  REPAIRED WITH LAP PATCH IAW ATR SRM.
